Zur Verbiegung von Flächen im Großen.

Eduard Rembs

Mathematische Zeitschrift (1952)

  • Volume: 56, page 271-279
  • ISSN: 0025-5874; 1432-1823

How to cite


Rembs, Eduard. "Zur Verbiegung von Flächen im Großen.." Mathematische Zeitschrift 56 (1952): 271-279. <http://eudml.org/doc/169291>.

author = {Rembs, Eduard},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry in Euclidean spaces},
pages = {271-279},
title = {Zur Verbiegung von Flächen im Großen.},
url = {http://eudml.org/doc/169291},
volume = {56},
year = {1952},

AU - Rembs, Eduard
TI - Zur Verbiegung von Flächen im Großen.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 271
EP - 279
KW - differential geometry in Euclidean spaces
UR - http://eudml.org/doc/169291
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.